# SDR FDEA201507192262

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 958-962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 958 - 962, RT CREASE BEAM VERTICAL FLANGE FOUND CORRODED.   REPAIRE IAW EA F-5310-T0319059 PART 1.  REPAIR CLASSIFIED AS MAJOR.
